Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Feeling uncomfortable after the first heart attack ?

hi, i had an angioplasty yesterday, I need a little help you may provide. Since the 1st heart attack i have had in the last week of April , i am randomly feeling dizzy and numb specifically in the morning after breakfast and in the earlly evening every day. Some times it aslo happen during the day time. This situation is still continued even after having the angioplasty yesterday.Can you help please? Regards, Mohammad Shafqat
Asked On : Thu, 23 Jun 2011
Answers:  2 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
If the problem is still persisting you need to get your Cardiologist on this. This is probably due to improper stent patency which can also be due to clotting problem. Kindly consult your Cardiology in this regard who will order blood coagulation tests and may also get an angiogram done.
Answered: Fri, 24 Jun 2011
I find this answer helpful
Cardiologist, Interventional Dr. Raja Sekhar Varma's  Response
Dizziness may be due to fluctuations of BP and/or heart rate. It could also be due to other unrelated factors like vestibulitis, middle ear problems, vertebro-basilar insufficiency, to name a few. Your BP should be measured in lying down and standing positions. You could check BP and blood sugar during the episode of giddiness. Please consult your treating cardiologist and clarify things. Giddiness in the absence of chest discomfort or breathing difficulty may not be directly related to your angioplasty.
Answered: Fri, 24 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor